Serious ventricular arrhythmias among users of cisapride and other QT-prolonging agents in the United States
Article first published online: 4 JUL 2002
Copyright © 2002 John Wiley & Sons, Ltd.
Pharmacoepidemiology and Drug Safety
Volume 11, Issue 6, pages 477–486, September 2002
How to Cite
Enger, C., Cali, C. and Walker, A. M. (2002), Serious ventricular arrhythmias among users of cisapride and other QT-prolonging agents in the United States. Pharmacoepidem. Drug Safe., 11: 477–486. doi: 10.1002/pds.725
- Issue published online: 26 SEP 2002
- Article first published online: 4 JUL 2002
- Manuscript Accepted: 25 MAR 2002
- Manuscript Received: 15 JUN 2001
- Janssen Pharmaceutica Research Foundation, Titusville NJ, USA
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.